# SDR HEEA082988

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- Aircraft time: 20,128 hours
- System (JASC): 2300 · Communications System
- Part: Filter
- Part number: N0000039
- Part serial: AA84066
- Condition: Failed
- Location: Transmit Line
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTERLINK TRANSMIT LINE FILTER FAILS TO TRANSMIT SIGNALS TO SATELLITE. SHOP REPAIR.
